MathSciNet Relay Station
MathSciNet bibliographic data
MR2018638 (2004h:39059) 39B22 (39B52)
Chung, Jukang K.; Sahoo, Prasanna K. On the general solution of a quartic functional equation. Bull. Korean Math. Soc. 40 (2003), no. 4, 565–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement